# SDR CALA2017121704491

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 77,911 hours, 19,290 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Wing Slide
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL WE GOT EICAS MESSAGE FOR RT WING SLIDE. INBOUND CREW REPORTS DOOR LT FLICKERED ON SHORT FINAL. INSPECTED DOOR, ALL NORMAL, NO HISTORY IN CHAPTER 25 OR 52
